# SDR FDEA202203050421

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 80,760 hours, 19,692 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar
- Part number: AJC7515503
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR   SR10550013 PER DRAWING NUMBER SN10550000 ON RIGHT HAND  SIDE LOWER VERTICAL   STABILIZER FORWORD FLANGE OF UPPER REAR SPAR CAP, STATION 2164, EXISTING CRACK   INDICATION FOUND FROM SECONDFASTENER FROM BELOW TO LOWEST FASTENER AND   UNABLE TO PROCEED FURTHER INSPECTION DUE TO WEB BLOCKAGE.  RIGHT HAND  SIDE LOWER VERTICAL STABILIZER FORWORD FLANGE OF UPPER REAR SPAR CAP,   STATION 2164 REPAIR CARRIED OUT AS PER EA#1-5530-T0367400 PART 1. TITLE: STABILIZERS -   VERTICAL STABILIZER - CRACK REPAIRS ON VERTICAL STABILIZER REAR SPAIR LHS & RHS   FOWARD FLANGES. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
